# SDR AALA201504109013

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 66,990 hours, 25,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP HAS AREA OF DELAMINATION, 42" IN FROM THE OTBD EDGE.  REPAIRED RT WING INBD FLAP IAW SRM 57-53-01-R2 & SRM 51-70-10.
